RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 5, Pages 1343–1349 (Mi zvmmf8386)  

This article is cited in 2 scientific papers (total in 2 papers)

Scientific communications

Numerical solution of the boundary value problem for the Navier–Stokes equation

K. I. Babenko, N. D. Vvedenskaya

Moscow

Full text: PDF file (766 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:5, 329–339

Bibliographic databases:

UDC: 518:517.9:532
MSC: Primary 76D05; Secondary 65Z05, 35Q30, 39A10
Received: 21.09.1971

Citation: K. I. Babenko, N. D. Vvedenskaya, “Numerical solution of the boundary value problem for the Navier–Stokes equation”, Zh. Vychisl. Mat. Mat. Fiz., 12:5 (1972), 1343–1349; U.S.S.R. Comput. Math. Math. Phys., 12:5 (1972), 329–339

Citation in format AMSBIB
\Bibitem{BabVve72}
\by K.~I.~Babenko, N.~D.~Vvedenskaya
\paper Numerical solution of the boundary value problem for the Navier--Stokes equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 5
\pages 1343--1349
\mathnet{http://mi.mathnet.ru/zvmmf8386}
\zmath{https://zbmath.org/?q=an:0249.76016}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 5
\pages 329--339
\crossref{https://doi.org/10.1016/0041-5553(72)90024-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8386
  • http://mi.mathnet.ru/eng/zvmmf/v12/i5/p1343

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Abramov, V. I. Ul'yanova, “A method for solving biharmonic-type equation with a singularly occuring small parameter”, Comput. Math. Math. Phys., 32:4 (1992), 481–487  mathnet  mathscinet  zmath  isi
    2. I. A. Ermolaev, S. V. Otpuschennikov, “O lokalnykh effektakh slabykh termogravitatsionnykh konvektivnykh techenii”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 12:4 (2012), 56–62  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:155
    Full text:95
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020